Your browser is no longer supported

For the best possible experience using our website we recommend you upgrade to a newer version or another browser.

Close

Your browser appears to have cookies disabled. For the best experience of this website, please enable cookies in your browser

We'll assume we have your consent to use cookies, for example so you won't need to log in each time you visit our site.
Learn more

Anaphylactic shock injectors recalled

  • Comment

Healthcare professionals are being advised that an adrenaline injector used to treat anaphylactic shock has been recalled by its licence holder.

Lincoln Medical Limited is recalling Anapen as a precaution afater its manufacturer Owen Mumford Ltd identified a potential problem with the speed and delivery of adrenaline.

It is feared that the injector could fail to deliver adrenaline in an emergency situation when a person has a severe allergic reaction caused by peanuts or other foods, insect bites or stings.

The injectors affected are: Anapen 500 micrograms in 0.3ml solution for injection in a pre-filled syringe PL 18813/0003; Anapen 300 micrograms in 0.3ml solution for injection in a pre-filled syringe PL 18813/0001 and Anapen Junior 150 micrograms in 0.3ml solution for injection in a pre-filled syringe PL 18813/0002.

No problems have been reported so far but those affected are advised to continue using their Anapen injectors until they can discuss using alternative products with their GP or clinic.

  • Comment

Have your say

You must sign in to make a comment

Please remember that the submission of any material is governed by our Terms and Conditions and by submitting material you confirm your agreement to these Terms and Conditions. Links may be included in your comments but HTML is not permitted.